# SDR AALA20072295

- Difficulty date: November 26, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 25016
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 25B INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT SEAT 25B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
